MAUDE Adverse Event Report: MENTOR TEXAS CPX4 PLUS SMOOTH MEDIUM HEIGHT 350CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS CPX4 PLUS SMOOTH MEDIUM HEIGHT 350CC; EXPANDER, SKIN, INFLATABLE
Model Number SCPX117MH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female who underwent an unspecified breast surgery with an unknown tissue expander breast implant experienced unknown-sided deflation post procedure.The issue was confirmed by the health care professional.As a result, patient underwent removal on (b)(6), 2022.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation manufacturer¿s reference number: pc-(b)(4).
 
Additional Manufacturer Narrative
Additional information received on march 11, 2022 indicated that the suspect device serial number is (b)(6), cat#: scpx117mh, date of implantation was on (b)(6) 2021, patient age at the time of event was 41 years patient ethnicity is african american.The patient right-side was affected.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation completed on june 20 , 2022: the product was returned to mentor for evaluation.Mentor then conducted a visual inspection and leak test of the returned device.During the visual analysis of the returned sample cpx4 plus smooth medium height 350cc, no apparent damage or visual anomalies were observed.Leak testing was performed, in accordance with mentor procedures, and revealed a leakage, caused by delamination dome.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through mentor¿s quality system.Manufacturer¿s reference number: (b)(4).

Brand Name
CPX4 PLUS SMOOTH MEDIUM HEIGHT 350CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13695533
Report Number1645337-2022-02483
Device Sequence Number13849188
Product Code LCJ
UDI-Device Identifier10081317028366
UDI-Public10081317028366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model NumberSCPX117MH
Device Catalogue NumberSCPX117MH
Device Lot Number9576488
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/11/2022
03/20/2022
03/28/2022
04/08/2022
05/25/2022
06/20/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/23/2022
03/25/2022
04/04/2022
04/28/2022
06/09/2022
06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American